# SDR YENA20090915116

- Difficulty date: September 15, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 2848
- Aircraft time: 12,995 hours, 4,599 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Part number: 20499004
- Part serial: 9097
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 820 SDQ-JFK - LOCKER ROOM SMELLS AFTER APU BLEED SELECTED ON, AS WELL AS DURING CLIMB OUT AND DESCENT, POSSIBILITY THAT AIR CONDITIONING NEEDS FILTERS CLEANED.  MX PERFORMED APU OIL AND FILTER CHANGE IAW AMM 49-90-00-600-008 & 49-91-41-200-002.  REPLACED NR 1 AND 2 OZONE FILTERS IAW AMM 21-51-41-04.  PERFORMED PACKS OPERATIONAL CHECKS, NO ABNORMAL ODOR WAS NOTED.  OK FOR SERVICE.
